Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 101 to 120 of 1740

101
A new decomposition of derangements

Kim, Dongsuresearcher; Zeng, J, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.96, no.1, pp.192 - 198, 2001-10

102
A new family of mixed finite element spaces on a class of distorted hexahedra

Kim, JiHyun; Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.76, no.4, pp.571 - 592, 2012

103
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

104
A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

105
A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Ammari, Habib; Garapon, Pierre; Jouve, Francois; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394, 2013

106
A new proof of Kralls theorem

Kil Hyun Kwonresearcher; Byeong Hoon Yoo, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.2, pp.255 - 265, 1993-06

107
A new upper bound for binary codes with minimum distance four

Kim J.K.; Hahn, Sang-Geunresearcher, DISCRETE MATHEMATICS, v.187, no.1-3, pp.291 - 295, 1998-06

108
A new variance reduction method for option pricing based on sampling the vertices of a simplex

Park, Jong Jun; Choe, Geon Horesearcher, QUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173, 2016-08

109
A non-iterative method for the electrical impedance tomography based on joint sparse recovery

Lee, Ok Kyun; Kang, Hyeonbae; Ye, Jong Chulresearcher; Lim, Mikyoungresearcher, INVERSE PROBLEMS, v.31, no.7, 2015-07

110
A non-standard class of Sibolev orthogonal polynomials

S.S. Han; I.H. Jung; Kwon, Kil-Hyunresearcher; J.K. Lee, 대한수학회논문집, v.12, no.4, pp.935 - 950, 1997-06

111
A nonconforming covolume method for elliptic problems

Hyon, Yun K.; Jang, Ho J.; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66, 2008-02

112
A Nonlinear Structure Tensor with the Diffusivity Matrix Composed of the Image Gradient

Hahn, J; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.34, no.2, pp.137 - 151, 2009-06

113
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

114
A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher; KIM, SM; KWON, EG, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479, 1987-06

115
A note on an extended born method in inverse scattering problems

Choi, UJinresearcher, APPLIED MATHEMATICS LETTERS, v.12, no.3, pp.71 - 76, 1999-02

116
A note on approximate Bayesian bootstrap imputation

Kim, Jae Kwangresearcher, BIOMETRIKA, v.89, no.2, pp.470 - 477, 2002-06

117
A note on collapsibility in DAG models of contingency tables

Kim, Sung-Horesearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.33, no.3, pp.575 - 590, 2006-09

118
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

119
A note on Magnus conjecture

Kwon, Kil Hyunresearcher; B. H. Yoo; G. J. Yoon, INTERNATIONAL MATHEMATICS JOURNAL, v.3, no.2, pp.143 - 156, 2003-01

120
A note on mean convergence of Lagrange interpolation in L-p (0 < p <= 1)

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.277 - 282, 2001-08

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0